JOHNSON & JOHNSON SURGICAL VISION, INC. VERITAS SWIVEL PHACO HANDPIECE SYSTEM; UNIT, PHACOFRAGMENTATION
Back to Search Results |
| Model Number |
VRT691027 |
| Medical Device Problem Codes |
Complete Blockage (1094); Failure to Prime (1492); Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
During a cataract procedure, the phaco tip was clogged.A description from the surgery center indicated during the phaco procedure, a 501 and 601 vacuum error displayed and frequent clogs.The procedure was completed, and no patient injury reported.Through follow up, the surgery center has 8 phaco handpieces that were in use at the time of the event and that the clogging during the procedure only occurred 3 or 4 times, however unable to determine which specific handpiece had the clog during surgery.As a proactive measure, all handpieces will be reported and returned for evaluation.This is 1 of 8 reports.
Additional Manufacturer Narrative
Handpiece clogged.Correction: h4: manufacturing date: the manufacturing site reported, that the manufacturing date for the device is february 24, 2021.Section d9: device available for evaluation? yes; returned to manufacturer? yes; returned to manufacturer date: 5/26/2021.Section h3: device evaluated by manufacturer? yes.Section h6: coding: type of investigation: 10, 3331; investigation findings: 180; investigation conclusions: 4315.The handpiece was received, autoclaved and evaluated.No abnormalities were observed, during the visual inspection.A possible occlusion was observed, within transducer horn.Based on the information, a product malfunction and product deficiency was confirmed.Per attached dhr summary page provided, all devices meet material assembly, and performance specifications at the time of product release.Johnson & johnson surgical vision will continue to monitor this type of complaints.